U.S. doctors online nowAsk doctors free
Rocheport, MO
A 40-year-old female asked:

I'm 41 yr old female with low t looking for help. i suffer from fatigue, mood swings, anxiety, hair loss, low libido. endo said symptoms not from low t. help?

1 doctor answer3 doctors weighed in
Dr. Nicholas Stratas
Psychiatry 62 years experience
Maybe but treat: Still need to treat the low thyroid! if still feeling the same symptoms ask your doctor about the rest of your lab results, about depression.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Pamela Pappas
Psychiatry 43 years experience
Wondering if "low T" in this case might mean low Testosterone rather than low Thyroid -- even though symptoms are consistent with thyroid issues.
Jul 20, 2013

Related questions

A 41-year-old female asked:
Hypersensitive to temps, body aches/fatigue, hair loss, bruises. Hema. and Endo. docs said to see Rheumatologist. Can Rheum. doc help? I'm losing hope
Dr. John Goldman
Rheumatology 56 years experience
Maybe they dx fibrom: Maybe they think you have fibromyalgia. This might help you get a correct disgnosis what ever it is. Ask your physician to see a rheumatologist to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Hi I am a female 19 years old. I have been having pressure in my head and ears, memory problems and slow cognitive abilities, fatigue, and irritability. I have been diagnosed with depression and anxiety. What could this be?
Dr. Amrita Dosanjh
Pediatric Allergy and Asthma 37 years experience
A metabolic panel, thyroid panel and CBC, differential may offer additional information. Please follow up with your physician, and post COVID 19 these... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old male asked:
Low libido, abdominal fat gain, loss of body hair, causes? Anything i can do about low testosterone?
Dr. Steven Charlap
Holistic Medicine 38 years experience
Yes, lose weight: Testosterone is a fat soluble hormone. When you lose weight, your blood levels of testosterone will increase so get on a healthy diet and exercise an... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old male asked:
I am 20, having erection issues and hair loss.Libido is not low.Ejacuation is easy.Do get erections if i don't mastutbate for few days.What is wrong?
Dr. Joseph Mathews
Internal Medicine - Endocrinology 17 years experience
Too much: Hair loss is usually hereditary. The penis is a muscle and has a refractory time after ejaculation. If you are masturbating too much, your may have ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 58-year-old female asked:
I am low on testosterone & tried an injection to improve libido. It helped with libido but i thought it might be causing hair loss. Could that be?
Dr. Emily Altman
Dermatology 29 years experience
Testosterone : Injections of testosterone can result in hair loss from scalp and excess hair growth on face & areas where women normally dont grow hair. Hair follicl... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Darrin Cunningham
Obstetrics and Gynecology 31 years experience
You may also be getting to high of a dose. You can get female doses in one prepackaged estrogen/test Rx or you can have it compounded
Apr 28, 2013
Last updated May 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.